# SDR CA120111005

- Difficulty date: November 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 5,261 hours
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Electrode
- Part number: ES10357586
- Condition: Loose
- Location: Magneto
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAGNETO WAS RECEIVED FOR 500 HR INSPECTION.  WHEN DISASSEMBLED THE BRASS ELECTRODE ON THE DISTRIBUTOR GEAR WAS FOUND LOOSE.  TOTAL HRS ON THIS ELECTRO SYSTEMS MFG PART ARE UNKOWN BUT IT APPEARS TO HAVE A `BATCH CODE` OF 45 ENGRAVED INTO THE NYLON GEAR.  THE ELECTRODE BECAME LOOSE AND CONTACTED THE ELECTRODES OF THE DISTRIBUTOR BLOCK AND WORE THEM AS WELL.  THE GEAR AND BLOCK WERE REPLACED AT THE 500 HOUR INSP. AND THE MAGNETO WAS RETURNED TO SERVICE.
